# SDR AU000913

- Difficulty date: August 21, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: DCL44299
- Condition: Stuck
- Location: Steering Tiller
- Part time: 1,165 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(AUS) NOSE WHEEL STEERING SYSTEM TILLER WOULD NOT RETURN TO THE DETENT POSITION AFTER RELEASE. SUSPECT CAUSED BY EXCESSIVE FRICTION ON TILLER SHAFT.
